| Catalog Number |
8065752216 |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that cassette did not advance during irrigation during the surgery.The surgery was completed after replacing the cassette with another one.There was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.A used fluidics management system (fms) in a tray was visually inspected and was tested using a console.The sample could be recognized by the console.The sample primed and tuned with a handpiece and a 0.9-millimeter (mm) aspiration bypass system (abs) tip and infusion sleeve from lab stock, successfully and the service data could be retrieved.No system message code displayed on console screen.Cassette max vacuum and aspiration flow rate, and irrigation flow rate were measured and met specifications.No problem was found with the returned cassette fluidics.The root cause of the customer's complaint could not be established; the returned sample functioned per specification.This complaint has been reviewed and it is determined that no further actions will be pursed at this time as the sample met specifications.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).